Facebook Pixel
EmpowHER Guest


By Anonymous August 11, 2015 - 3:17pm
Rate This

I took 5 tablets of dulcolax because I was constipated and I had sex with my boyfriend when I was ovulating on the 28th July. I didn't know that laxatives is not good if your pregnant. Since then I have been having abdominal pains. Does this mean I might loss the baby?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

I think 5 tablets is probably too much for anyone! But very mild use is not considered unsafe in pregnancy as long as you avoid cod liver oil. Natural methods are far preferred, like a high fiber diet.

Do you know if you are pregnant for sure? If not, don't worry for now.

Your pain could be PMS or pain from your digestive issue.


August 11, 2015 - 3:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Miscarriage Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!